zbMATH — the first resource for mathematics

A solvable group admitting a regular splitting automorphism of prime order is nilpotent. (English. Russian original) Zbl 0426.20027
Algebra Logic 17, 402-406 (1979); translation from Algebra Logika 17, 611-618 (1978).

20F16 Solvable groups, supersolvable groups
20E36 Automorphisms of infinite groups
20E07 Subgroup theorems; subgroup growth
20F18 Nilpotent groups
Full Text: DOI EuDML
[1] Yu. M. Gorchakov, ”Infinite Frobenius groups,” Algebra Logika,4, No. 1, 15–29 (1965).
[2] Kourovka Notebook (Unsolved Problems of Group Theory) [in Russian], 5th edition, Novosibirsk (1976).
[3] O. H. Kegel, ”Die Nilpotenz der Hp-Gruppen,” Math. Z.,75, No. 4, 373–376 (1961). · Zbl 0104.24904 · doi:10.1007/BF01211033
[4] J. G. Thompson, ”Finite groups with fixed-point-free automorphisms of prime order,” Proc. Nat. Acad. Sci. USA,45, 578–581 (1959). · Zbl 0086.25101 · doi:10.1073/pnas.45.4.578
[5] D. R. Hughes and J. G. Thompson, ”The H-problem and the structure of H-groups,” Pac. J. Math.,9, 1097–1101 (1959). · Zbl 0098.25201
[6] G. Higman, ”Groups and rings having automorphisms without nontrivial fixed elements,” J. London Math. Soc.,32, 321–334 (1957). · Zbl 0079.03203 · doi:10.1112/jlms/s1-32.3.321
[7] V. A. Kreknin and A. I. Kostrikin, ”Lie algebras with a regular automorphism,” Dokl. Akad. Nauk SSSR,149, No. 2, 249–251 (1963). · Zbl 0125.28902
[8] V. A. Kreknin, ”On the solvability of Lie algebras with a regular automorphism of finite order,” Dokl. Akad. Mauk SSSR,150, No. 3, 467–469 (1963). · Zbl 0134.03604
[9] P. Hall, ”On the finiteness of certain soluble groups,” Proc. London Math. Soc.,9, 595–622 (1959). · Zbl 0091.02501 · doi:10.1112/plms/s3-9.4.595
[10] P. J. Higgins, ”Lie rings satisfying the Engel condition,” Proc. Cambridge Phil. Soc.,50, No. 1, 8–15 (1954). · Zbl 0055.02601 · doi:10.1017/S0305004100029017
[11] G. Baumslag, ”Some aspects of groups with unique roots,” Acta Math.,104, Nos. 3–4, 217–303 (1960). · Zbl 0178.34901 · doi:10.1007/BF02546390
[12] C. Curtis and I. Reiner, Representation Theory of Finite Groups and Associative Algebras, Interscience, New York (1962). · Zbl 0131.25601
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.